# SDR CA070530001

- Difficulty date: May 29, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 25863333
- Condition: Damaged
- Location: Directional
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE COMPLETION OF AN UNASSOCIATED SB IT WAS NOTICED THAT THE C-12 GYRO HAD FREED ITSELF OF ITS MOUNTING. UNTIL NOW NO COMPARATOR ANNUNCIATIONS OR COMPASS RELATED SNAGS HAD BEEN REPORTED OR DETECTED. (TC NR 20070530001)
